Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
damnacne3000

Big Red Bumps acne or no?

Recommended Posts

So I was on an acne medication but my prescription ran out and now I'm not on it. I was on a swalloable medication once for a year. Then I didn't use anything for a year or two. Then I used a topical cream but I can't remember what the exact prescription was.

Anyways, I know I get zits, but along with zits sometimes I get big red bumps slightly smaller than a dime. Sometimes these tend to feel like they have something under them that won't come out. Sometimes they feel like they have sharp pain if I put pressure on them. A few days later after a shower, if I don't shave the skin will get flaky, but only on these bumps.

Another problem I have had is zits or some similar looking bump, they get popped and at least partially drained or as much as I can drain them and then they swell up to white zit like bumps again. I don't have the option to go to a doctor immediately and I when I did in the past they seemed to just generalize it all as zits but sometimes doctors don't listen or really pay attention so it's hard to take that as a simple diagnosis.

If anyone has had similar experiences and might be able to illuminate on my problems It would be awesome. I tend to get anxiety very easy and this combined with other things doesn't help and its a bad cycle.

Also I couldnt figure out how to add files to a gallery, but I have taken some pics but they don't come out in as much detail as I would want, but still to get a better idea I can put them up.

Share this post


Link to post
Share on other sites

Those sure do sound like cysts, and those kind of zits can hang around a long long time. The other member mentioned not to pick, and she is so right. I have terrible acne scarring (and I was pretty good at not picking.. imagine how much worse it was if I had picked). Now my acnes gone, but I'm dealing with the scars.. and this is a much harder and expensive treatment.

So don't pick... Consider going on Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×